# SDR SIMA202001197008

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,043 hours, 34,670 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY SPOILER OPEN INDICATION.SPOILER FAILED OCCURRED WHILE STOWING SPOILERS. CB F22 OBSERVED TO BE TRIPPED-C/A-RESET SPLR IND CB F22, BUT IT KEEPS TRIPPING. SEE ITEM 2 FOR CORRECTIVE ACTION
